# SDR CA960604015

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 2588880901
- Condition: Intermittent
- Location: Auto Pilot
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH WITH 40 UNITS OF FLAPS SELECTED AIRCRAFT HAD EXCESSIVE YAW TO THE RIGHT AND LEFT. AIRCRAFT STABILIZED WHEN YAW DAMPER SELECTED OFF. AUTOPILOT OFF/ALT 1200 AGL/WIND 10/TEMP 18 DEGREES. REPLACED.
